# SDR CAL960360

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .50 INCH CRACK IN RT WING STR 13 AT WBL 92.5.  REPAIR ANGLES AND SPLICES WERE FABRICATED AND INSTALLED IAW BOEING DRAWING 65C34533 AFTER STOP DRILLING CRACK.  (X)
